Announcement

Collapse
No announcement yet.

Pain med caused an uproar in my motiltiy issue

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Pain med caused an uproar in my motiltiy issue

    Hi ladies.

    Right now, my stomach is in an uproar thanks to that one little pain med. I have severe motility issues as it is. I was holding my own with the stomach pain and such, but now since taking that 1 norrco Tuesday, I cant get my stomach under control.
    I called my Gastro doc and talked to his nurse and she said my doctor thinks this med just kicked everything off again. The bad thing is, I cannot take my motility med anymore due to the fact that it made my bladder so much worse as it is a prokinetic agent.
    This stinks. I wish I never took that pain pill. Now not only do I have severe bladder pain, I also am very sick and bloated in my stomach. I just cant win. The urogyne gave a med called urelle to take for the bladder. I just looked up the ingrediants and it contains an anticholernergic. There is no way I can take that type of drug with the motility poblems I have. My stomach motility is very slow as it is, and all those anticholenergic meds do is make the gut move reeeeal sloooow. That would make me very sick.
    I just dont know what to do. It is hard to explain to the urogyne or nurse that I cant take the meds they are giving me because of my dysmotility of my stomach. They dont really understand the full concept of just how bad my stomach is. I think right away they consider what I have is IBS, and I do not have IBS. I have upper digestive tract motility issues where the stomach and small bowel do not contract enough and my stomach and everything works very slow which causes nausea, severe bloating, pain, ect..
    There is only one med to treat my stomach disease, and I cant take it because it makes my bladder worse. I feel like I just cant win.
    I talked to the nurse yesterday about the instills of heperin, and lidocaine that he uses. I told her that I felt alot worse after the instill he did and my pain was worse. She said I have to do it at least 4 times to see if it is going to work. I just hate it when they say that. I really dont believe I should have gotten worse from it. I ams stuck here because it looks like I cannot tolerate pain meds due to my motility issues. I mean look what one little norrco did to me. And it is three days later, and I am still a mess.
    The instills I was doing with the last urogyne were a little different. She was using heperin,marcaine,biocarbonate,and kenalog.They helped some with the pain, but they gave me retention and I could not pee. The plain heperain, and lidocaine that this new guy is using did not cause me retention, but it made me feel worse as far as pain goes. I dont see how plain heperain and lidocaine could do anything as far as pain relief goes. I mean it is only a blood thinner they are using. How is a blood thinner going to help the bladder?
    Also, is it normal to do them and feel worse before getting better? It just dont make sense to me. I guess I believe that if an instill is going to help, it will help right away. I mean it is not like taking a med orally where it takes time to reach all the organ systems. This is only a topical agent and should work right away, just like any topical agent would. Any suggestions?Thanks.
    Jen

  • #2
    Try thinking of it this way --- if you have an injury on your skin, like a deep skinned spot or maybe even a burn, you will very probably put something on it to help it to heal. It doesn't heal immediately --- so you end up putting medicine on it more than once before it begins to feel better.

    I'm not certain why it is that heparin instilled into the bladder helps the bladder heal (we do know it's temporary healing), but I do know that it takes at least several treatments before it helps.

    The solution you had that included marcaine helped you feel better quickly, but marcaine is a longer lasting analgesic so it does help temporarily.

    And just because norco is a problem for you, that doesn't mean that all pain medications will be a problem. It may take time, but hopefully you will find meds that work for you without side effects.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Hi Donna.
      Thanks for the reply, I appreciate it. I guess what makes it so hard is that I have two illnesses that dont work well together at all. I mean my stomach motility is a huge issues because I cannot take alot of meds due to that. And alot of meds that are used to treat IC are on the no-no list with my motility and vice versa. My one med that was the one any only thing that helped my stomach(domperidone), I cannot take anymore as it really hurts my bladder. And there is no other drug like it my Gastroenterologist said. There use to be one other motility med but They ripped it off the market a few years ago which was really one of the greatest stomach motility drugs (cisapride).
      Thanks for replying. I hope your afternoon is going better than your morning with all the comotion.
      Jen

      Comment

      Working...
      X